Jump to content

Search the Community

Showing results for tags 'heartburn'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi - My 10 yo daughter had acute stomach pain for several months (4/13 start). The GI put her on 25mg Elavil daily (7/29). She took it for 2+ months, but ultimately, it was surgery (9/23) that relieved the pain - they found and clipped an adhesion that was pinning her colon to her abdomen, and removed a normal looking appendix. The doctors won't speculate on which or what caused the pain to start or stop, however. She stopped Elavil 5 days before surgery (9/17) and had a very hard weekend, I didn't realize there would be a withdrawal effect, but her heart was racing (initial EKG was bradycardic and by the end, she was at the very high end of normal) and we were a bit panicked about the drug, and knew surgery was a few days away. As noted, surgery was successful, and she spent a couple easy weeks healing from the laparoscopy. All was great until 10/17: four weeks after stopping Elavil she got some acid and nausea. It is now 12/6 and she has constant heartburn and reflux. She has trouble sleeping, she's nauseous when hungry, refluxing after she eats. GI wants to... try another SSRI! Is it possible she is suffering form something related to the Elavil? Has anyone seen something like this? Many thanks!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy